Seguir
Julio Flores
Julio Flores
Associate Professor Universidad Rey Juan Carlos
Dirección de correo verificada de urjc.es - Página principal
Título
Citado por
Citado por
Año
Eigenvector centrality of nodes in multiplex networks
L Solá, M Romance, R Criado, J Flores, A García del Amo, S Boccaletti
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (3), 2013
3122013
Effective measurement of network vulnerability under random and intentional attacks
R Criado, J Flores, B Hernández-Bermejo, J Pello, M Romance
Journal of Mathematical Modelling and Algorithms 4, 307-316, 2005
1022005
Multiscale vulnerability of complex networks
S Boccaletti, J Buldú, R Criado, J Flores, V Latora, J Pello, M Romance
Chaos: An Interdisciplinary Journal of Nonlinear Science 17 (4), 2007
982007
A mathematical model for networks with structures in the mesoscale
R Criado, J Flores, A García del Amo, J Gómez-Gardenes, M Romance
International Journal of Computer Mathematics 89 (3), 291-309, 2012
952012
Characterizations of strictly singular operators on Banach lattices
J Flores, FL Hernández, NJ Kalton, P Tradacete
Journal of the London Mathematical Society 79 (3), 612-630, 2009
332009
Strictly singular and power-compact operators on Banach lattices
J Flores, FL Hernández, EM Semenov, P Tradacete
Israel Journal of Mathematics 188 (1), 323-352, 2012
302012
Domination by positive disjointly strictly singular operators
J Flores, F Hernández
Proceedings of the American Mathematical Society 129 (7), 1979-1986, 2001
302001
Centralities of a network and its line graph: an analytical comparison by means of their irregularity
R Criado, J Flores, A Garcia del Amo, M Romance
International Journal of Computer Mathematics 91 (2), 304-314, 2014
292014
Analytical relationships between metric and centrality measures of a network and its dual
R Criado, J Flores, AG del Amo, M Romance
Journal of computational and applied mathematics 235 (7), 1775-1780, 2011
272011
Domination by positive strictly singular operators
J Flores, FL Hernández
Journal of the London Mathematical Society 66 (2), 433-452, 2002
242002
Disjointly homogeneous Banach lattices: duality and complementation
J Flores, FL Hernández, E Spinu, P Tradacete, VG Troitsky
Journal of Functional Analysis 266 (9), 5858-5885, 2014
232014
Powers of operators dominated by strictly singular operators
J Flores, FL Hernández, P Tradacete
The Quarterly Journal of Mathematics 59 (3), 321-334, 2008
232008
Disjointly homogeneous Banach lattices and compact products of operators
J Flores, P Tradacete, VG Troitsky
Journal of mathematical analysis and applications 354 (2), 657-663, 2009
222009
Domination by positive narrow operators
J Flores, C Ruiz
Positivity 7, 303-321, 2003
222003
On eigenvector-like centralities for temporal networks: Discrete vs. continuous time scales
J Flores, M Romance
Journal of Computational and Applied Mathematics 330, 1041-1051, 2018
212018
A Perron–Frobenius theory for block matrices associated to a multiplex network
M Romance, L Solá, J Flores, E García, AG Del Amo, R Criado
Chaos, Solitons & Fractals 72, 77-89, 2015
212015
Domination problems for strictly singular operators and other related classes
J Flores, FL Hernández, P Tradacete
Positivity 15 (4), 595, 2011
212011
Domination by positive Banach–Saks operators
J Flores, C Ruiz
Studia Mathematica 173, 185-192, 2006
212006
Super strictly singular and cosingular operators and related classes
J Flores, FL Hernandez, Y Raynaud
Journal of Operator Theory, 121-152, 2012
202012
Choosing a leader on a complex network
R Criado, J Flores, MI González-Vasco, J Pello
Journal of computational and applied mathematics 204 (1), 10-17, 2007
202007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20